whompwhomp

44d

so rituximab is working for me, yippee! no new growths! i just had my second infusion on monday, and it went smoothly. however today i started having extreme sensitivity to sunlight. it looked like someone had turned the contrast setting all the way up in my vision. i could see outlines of things but it was all very distorted. has anyone else had a flare up of symptoms post infusion? this is a completely new symptom and i’m super confused

Multiple Sclerosis (MS)

Rituximab

Memory Loss

View all
  • Christina11

    39d

    I think you should contact your doctor and tell him about this phenomenon. I'm not sure if this is a dangerous phenomenon or not but he for sure will know. It's better not to wait to report side effects because it could be something really dangerous.

  • Wildcat

    32d

    What kind of infusion?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.